# SDR JGBA20001

- Difficulty date: March 8, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N57HJ
- Make and model: Gulstm G1159
- Aircraft serial: 0194
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Disconnected
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AT LOGAN AIRPORT, AS THE A/C WAS TAXIING OUT FOR T/O, THE FLAPS WERE LOWERED TO THE T/O POSITION.  AFTER APPROX 1 INCH OF TRAVEL THE FLAPS STOPPED MOVING.  THE CREW RETURNED TO THE FBO AND DID NOT DEPART.  MX CREW DISPATCHED FROM GULFSTREAM.  THE MX CREW DISCONNECTED CANNON PLUGS 255/256 IN THE WHEEL WELL.  THESE CANNON PLUGS GO TO THE FLAP ASYMMEMETRY SYSTEM.  THE MX CREW JUMPERED BETWEEN PINS D ON BOTH CANNON PLUGS.  WITH BOTH CANNON PLUGS JUMPERED TOGETHER AT PIN D THE FLAPS WERE ABLE TO BE LOWERED.  THE MX CREW REMOVED THE JUMPER BETWEEN THE TWO CANNON PLUGS AND RECONNECTED THE PLUGS.  ONCE THE SYSTEM WAS ALL CONNECTED THEY OPERATED THE FLAPS WITH NO DISCREPANCIES NOTED.  IT WAS SUSPECTED THAT ONE OF THESE
